# SDR COOSDR040026

- Difficulty date: August 17, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT, NR 3 CARGO DOOR CUTOUT SKIN CORRODED AT THE INTERNAL SURFACE.
